Alert archive / Maine / High Wind Warnings in 2022

High Wind Warning 2, NWS Gray, ME

April 18, 2022Knox County, Waldo County, Maine

NWS Gray, ME issued this high wind warning at Apr 18, 2022, 3:55 PM EDT for Knox County, Waldo County, Maine. It took effect at Apr 19, 2022, 5:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 18, 2022, 3:55 PM EDT (19:55 UTC)
In effect from
Apr 19, 2022, 5:00 AM EDT
Expired
Apr 19, 2022, 12:00 PM EDT
In force
7 hr
Issued by
NWS Gray, ME

Counties Knox County, ME, Waldo County, ME

The radar

The Portland,ME radar (KGYX), 100 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2022-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2022-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1831 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

727 
WWUS71 KGYX 181955
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
355 PM EDT Mon Apr 18 2022

MEZ027-028-190400-
/O.UPG.KGYX.HW.A.0002.220419T0900Z-220419T1600Z/
/O.NEW.KGYX.HW.W.0002.220419T0900Z-220419T1600Z/
Knox-Coastal Waldo-
Including the cities of Owls Head, Rockland, Appleton, Camden, Hope, 
Rockport, Thomaston, Belfast, Northport, Searsmont, and Lincolnville
355 PM EDT Mon Apr 18 2022

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO NOON EDT TUESDAY...

* WHAT...East winds 20 to 30 mph with gusts up to 55 mph expected.

* WHERE...Coastal Waldo and Knox Counties.

* WHEN...From 5 AM to Noon EDT Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

MEZ007-008-NHZ001>003-190400-
/O.NEW.KGYX.WI.Y.0011.220419T0800Z-220419T1600Z/
Northern Oxford-Northern Franklin-Northern Coos-Southern Coos-
Northern Grafton-
Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle 
Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, 
Avon, Kingfield, Phillips, Errol, Millsfield, Colebrook, Berlin, 
Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, 
Sugar Hill, Thornton, Waterville Valley, and Woodstock
355 PM EDT Mon Apr 18 2022

...WIND ADVISORY IN EFFECT FROM 4 AM TO NOON EDT TUESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In New Hampshire, Northern Coos, Northern Grafton and 
  Southern Coos Counties. In Maine, Northern Franklin and Northern 
  Oxford Counties.

* WHEN...From 4 AM to Noon EDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Wind gusts will be strongest immediately 
  northwest of the White Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MEZ025-026-190400-
/O.NEW.KGYX.WI.Y.0011.220419T0900Z-220419T1600Z/
Sagadahoc-Lincoln-
Including the cities of Arrowsic, Bath, Phippsburg, Bowdoinham, 
Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, 
Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, and Waldoboro
355 PM EDT Mon Apr 18 2022

...WIND ADVISORY IN EFFECT FROM 5 AM TO NOON EDT TUESDAY...

* WHAT...East winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...Lincoln and Sagadahoc Counties.

* WHEN...From 5 AM to Noon EDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MEC
3 follow-up statements
784 
WWUS71 KGYX 190110
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
910 PM EDT Mon Apr 18 2022

MEZ027-028-190915-
/O.CON.KGYX.HW.W.0002.220419T0900Z-220419T1600Z/
Knox-Coastal Waldo-
Including the cities of Owls Head, Rockland, Appleton, Camden, Hope, 
Rockport, Thomaston, Belfast, Northport, Searsmont, and Lincolnville
910 PM EDT Mon Apr 18 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO NOON EDT 
TUESDAY...

* WHAT...East winds 25 to 35 mph with gusts up to 60 mph expected.

* WHERE...Coastal Waldo and Knox Counties.

* WHEN...From 5 AM to Noon EDT Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

MEZ007-008-NHZ001>003-190915-
/O.CON.KGYX.WI.Y.0011.220419T0800Z-220419T1600Z/
Northern Oxford-Northern Franklin-Northern Coos-Southern Coos-
Northern Grafton-
Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle 
Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, 
Avon, Kingfield, Phillips, Errol, Millsfield, Colebrook, Berlin, 
Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, 
Sugar Hill, Thornton, Waterville Valley, and Woodstock
910 PM EDT Mon Apr 18 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EDT TUESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In New Hampshire, Northern Coos, Northern Grafton and 
  Southern Coos Counties. In Maine, Northern Franklin and Northern 
  Oxford Counties.

* WHEN...From 4 AM to Noon EDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Wind gusts will be strongest immediately 
  northwest of the White Mountains, Mahoosucs, and Rangeley-Stratton 
  Range.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MEZ025-026-190915-
/O.CON.KGYX.WI.Y.0011.220419T0900Z-220419T1600Z/
Sagadahoc-Lincoln-
Including the cities of Arrowsic, Bath, Phippsburg, Bowdoinham, 
Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, 
Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, and Waldoboro
910 PM EDT Mon Apr 18 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO NOON EDT TUESDAY...

* WHAT...East winds 20 to 25 mph with gusts up to 45 mph expected.

* WHERE...Lincoln and Sagadahoc Counties.

* WHEN...From 5 AM to Noon EDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Legro
973 
WWUS71 KGYX 190711
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
311 AM EDT Tue Apr 19 2022

MEZ027-028-191600-
/O.CON.KGYX.HW.W.0002.220419T0900Z-220419T1600Z/
Knox-Coastal Waldo-
Including the cities of Owls Head, Rockland, Appleton, Camden, Hope, 
Rockport, Thomaston, Belfast, Northport, Searsmont, and Lincolnville
311 AM EDT Tue Apr 19 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...East winds 20 to 30 mph with gusts up to 60 mph expected.

* WHERE...Coastal Waldo and Knox Counties.

* WHEN...Until Noon EDT today.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

MEZ007-008-NHZ001>003-191600-
/O.CON.KGYX.WI.Y.0011.220419T0800Z-220419T1600Z/
Northern Oxford-Northern Franklin-Northern Coos-Southern Coos-
Northern Grafton-
Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle 
Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, 
Avon, Kingfield, Phillips, Errol, Millsfield, Colebrook, Berlin, 
Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, 
Sugar Hill, Thornton, Waterville Valley, and Woodstock
311 AM EDT Tue Apr 19 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In New Hampshire, Northern Coos, Northern Grafton and 
  Southern Coos Counties. In Maine, Northern Franklin and Northern 
  Oxford Counties.

* WHEN...Until Noon EDT today.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MEZ025-026-191600-
/O.CON.KGYX.WI.Y.0011.220419T0900Z-220419T1600Z/
Sagadahoc-Lincoln-
Including the cities of Arrowsic, Bath, Phippsburg, Bowdoinham, 
Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, 
Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, and Waldoboro
311 AM EDT Tue Apr 19 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...East winds 20 to 25 mph with gusts up to 45 mph expected.

* WHERE...Lincoln and Sagadahoc Counties.

* WHEN...Until Noon EDT today.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

ARNOTT/THUNBERG
775 
WWUS71 KGYX 191606
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
1206 PM EDT Tue Apr 19 2022

MEZ027-028-191715-
/O.EXP.KGYX.HW.W.0002.000000T0000Z-220419T1600Z/
Knox-Coastal Waldo-
Including the cities of Owls Head, Rockland, Appleton, Camden, 
Hope, Rockport, Thomaston, Belfast, Northport, Searsmont, 
and Lincolnville
1206 PM EDT Tue Apr 19 2022

...HIGH WIND WARNING HAS EXPIRED...

Winds have fallen below warning criteria and therefore the
warning has been allowed to expire. 

$$

MEZ007-008-025-026-NHZ001>003-191715-
/O.EXP.KGYX.WI.Y.0011.000000T0000Z-220419T1600Z/
Northern Oxford-Northern Franklin-Sagadahoc-Lincoln-Northern Coos-
Southern Coos-Northern Grafton-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, Arrowsic, Bath, Phippsburg, 
Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, 
Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, 
Waldoboro, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, 
York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, 
Thornton, Waterville Valley, and Woodstock
1206 PM EDT Tue Apr 19 2022

...WIND ADVISORY HAS EXPIRED...

Winds have fallen below advisory criteria and therefore the
advisory has been allowed to expire. 

$$

HAT

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this high wind warning went out at Apr 18, 1:14 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Apr 18, 1:14 PM EDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Gray ME
114 PM EDT Mon Apr 18 2022

.SYNOPSIS...
A sunny day with seasonable temperatures is expected before low
pressure over the Mid Atlantic rapidly intensifies as it moves into
New England by Tuesday morning.  This system will spread rain and
mountain snow over the region along with strong easterly winds.
Heavy rain and snow quickly tapers off Tuesday afternoon with
blustery and cool conditions expected to continue through Wednesday
before a warming trend sets in for the end of the week.

&&

.NEAR TERM /TODAY/...
115 PM Update... Quick tune up of T/Td and wind trends for
aviation.

1050 Update... Brought down dew points a bit with observations
showing readings in upper-teens to low- 20s across most of the
area already this morning. Will have to keep a close eye on fire
weather conditions... however wind fields will continue to run
fairly light. SErly winds will pick up during the latter half of
the day but should also bring in higher dew points at the same
time. Otherwise, spruced up wave forecasts with the incoming
storm to bring them to 15-20 ft for the coastal waters.

650 Update...Minor updates made to temperatures and dewpoints
to match current observations, however the forecast remains on
track.

High pressure dominates today with clear skies and ample
sunshine allowing temperatures to rise into the 50's for most
areas today. Today will be a other day for good mixing, however
winds aloft will stay relatively calm over the day so the main
impacts due to mixing will be low dewpoints and RH. Guidance
tends to overestimate RH on mixing days so I have leaned on the
dryer side of guidance. Clouds will gradually increase from the
southwest over the afternoon as low pressure tracks to the
northeast for a wet day Tuesday.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
A 500mb trough over the Ohio River Valley will slowly deepen
and shift east over the day tomorrow as a low pressure system
approaches moving northeast up the coast. This system will
likely bring heavy, wet snow to the northern and interior
regions with rain along the coast. Precipitation will move into
southwestern NH around midnight starting as rain. Temperatures
will be cold enough for snow in the mountains and northern
regions, extending into the foothills of western NH. As the low
moves northeast, warm air will push north transitioning snow
over to rain over the morning and early afternoon on Tuesday
with most precipitation falling as rain by mid afternoon outside
of the higher terrain. Snow will be wet and heavy with this
system with accumulations of 1-3 inches in lower elevations and
6-10 inches in higher elevations. Along the rain/snow transition
line, periods of mixed precipitation are possible with sleet
being most likely as the warm air moves in.

In addition to the wintry mix, wind will also be a large impact with
this system. Winds will start picking up early tomorrow morning,
peaking in mid morning with gusts of 35-40 mph possible in coastal
zones and northern Coos, Oxford, and Franklin counties in
downsloping regions of the mountains.  Gusts of 25-35 mph will also
be possible along the coastal plain.  Winds will be highest over the
waters with gusts up to 60 mph possible.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Overall 500 MB pattern across the N hemisphere favors continued
blocking downstream from the CWA, over the N Atlantic and Europe. It
remains a series of smaller blocks mushed together, but is having a
similar effect to large scale blocking is that it trends toward -
NAO, although confidence that it holds together is lower than if it
were one big block.  There are some signs that it may break down
early next week, but for the long range forecast, we will trend
toward to normal to a little below normal temps.  However, the mean
troughing stays more to our NE, and we are left more in NE flow
aloft, so other than occnl threats for mtns showers, it should stay
mainly dry.

Tue night, flow shifts SW briefly, before 500 MB trough axis moves
through later Tue night.   This will increase chance of mtn showers
late Tue night into Wed morning, which could be rain or snow in the
mtns valleys, and snow at the higher elevations.  Lows Tuesday night
will range generally be in the 30s, and highs Wed 40-45 in the mtns
to the low-mid 50s in the south.  The Wed morning clouds/showers in
the will give way to partly sunny skies, which mostly sunny conds
expected in the S.

Ridging aloft moves through Wed night into Thu, with another 500 MB
trough passing to our N and W Thu night into Friday. Airmass behind
this system is only briefly cooler and downslope flow on Friday
should allow temps to warm into the 50s to low 60s.  Confidence is
lower for weekend forecast as omega block tries to develop over the
ern half of the CONUS and the W Atlantic.  The model trends have to
been to build ridging to our S and W, which suggests either back
door cold front or onshore flow, so forecast temps stay a little
cooler than normal, however, forecast looks mostly dry.

&&

.AVIATION /17Z MONDAY THROUGH FRIDAY/...
Short Term...

Summary: High pressure over the region today will pull east of the
region tonight allowing low pressure over the Mid Atlantic region to
move into the northeastern United States overnight Monday night
through Tuesday morning bringing rain...mountain snow...and strong
winds.  This system will lift north of the region late Tuesday with
conditions gradually improving.

Restrictions:  VFR through this evening...with rapid deterioration
to IFR/LIFR overnight with rain developing at most locations with
snow likely at HIE and LEB...and possibly mixing in at AUG.
Precipitation will be heavy in the 09-15Z window before ending for
the afternoon with improvement back to VFR.

Winds: Northwest winds 5-10kts through daybreak Monday will shift
southeasterly 10kts by late morning and through the afternoon before
shifting east and strengthening Monday night 15g25kts with further
increase to 20G30kts along the coast towards daybreak.  In
fact...Tuesday morning...a period of winds 25G35KT with gusts over
40kts will be possible...especially at RKD.

LLWS: Winds aloft strengthen rapidly Monday night with LLWS likely
after 06Z as 2kft easterly winds increase to 50kts.  Any LLWS will
end by late morning Tuesday.

Snowfall Rates and Character:   The primary period for any snow at
HIE/LEB will be before 12Z on Tuesday.  Before this period...snow
will be wet and potentially heavy with rates of 1"/hr possible
before the changeover to rain /9-12Z/.

Long Term...Mainly VFR expected Tue night through Friday.

&&

.MARINE...
Short Term...Winds and waves will start off calm, below SCA
conditions today before picking up overnight as low pressure
approaches. SCA conditions will start up around midnight rapidly
picking up to gale, and then storm conditions for the morning.
Gusts up to 55 kts will be possible as the system passes. Gale
conditions will drop off over the afternoon Tuesday with SCA
conditions remaining.

Long Term...SCA will likely be needed Tue night into Wed, but
should see conds remain below criteria through Thu.

&&

.TIDES/COASTAL FLOODING...
High Astronomical Tide cycle is coming up Mon-Wed with a 11.1
MLLW tide predicted on Tuesday. Currently it looks like the peak
storm surge window with the Tuesday storm will occur Tuesday
afternoon. PETSS guidance is showing the potential for up to 2.5
ft of surge with the storm. Fortunately, it looks like the
surge will peak on the Tuesday afternoon tide cycle which is the
lower of the high tides for the day. Even so, the surge and
tide could allow Total Water Levels to touch minor flood stage
level. Waves will align at high tide, thus some minor coastal
flood impacts can't be ruled out due to erosion and splash over.
Overall it is good news that the peak surge will not occur with
the larger 11 foot tides early Tuesday/Wednesday morning.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...High Wind Watch from late tonight through Tuesday morning for
     MEZ027-028.
NH...None.
MARINE...Gale Warning from 2 AM to 4 PM EDT Tuesday for ANZ153.
     Storm Warning from 2 AM to 4 PM EDT Tuesday for ANZ150>152-154.

&&

UPDATE...Casey
NEAR/SHORT TERM...Arnott/Thunberg
LONG TERM...Cempa
Hazardous weather outlook, Apr 18, 4:29 AM EDT, 11 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
429 AM EDT Mon Apr 18 2022

MEZ007>009-012-013-NHZ001>005-007-190830-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Northern Coos-Southern Coos-Northern Grafton-
Northern Carroll-Southern Grafton-Sullivan-
429 AM EDT Mon Apr 18 2022

This Hazardous Weather Outlook is for west central Maine, western
Maine, central New Hampshire and northern New Hampshire.

.DAY ONE...Today and tonight.

Late season snowfall begins tonight with accumulating snow expected
after midnight and into the morning commute.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A couple inches of snow possible in the mountain valleys and
foothills Tuesday morning before snow changes to rain. More
significant snow accumulations expected at higher elevations. Gusty
winds are also possible Tuesday, some of which could cause isolated
power outages.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ023>026-NHZ014-190830-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Coastal Rockingham-
429 AM EDT Mon Apr 18 2022

This Hazardous Weather Outlook is for south central Maine,
southwest Maine and southern New Hampshire.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Astronomical tides are expected to run high early this week, peaking
with Tuesday high tides. Currently, peak storm surge looks to
coincide with lower tide. This will lower the potential impacts of
coastal flooding but minor coastal flood impacts are still possible.

Strong southeasterly winds will develop on Tuesday with wind gusts
up to 35-45 mph possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ027-028-190830-
Knox-Coastal Waldo-
429 AM EDT Mon Apr 18 2022

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

This Hazardous Weather Outlook is for south central Maine.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Watch.

Astronomical tides are expected to run high early this week, peaking
with Tuesday high tides. Currently, peak storm surge looks to
coincide with lower tide. This will lower the potential impacts of
coastal flooding but minor coastal flood impacts are still possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ014-018>022-033-NHZ006-008>013-015-190830-
Southern Somerset-Interior York-Central Interior Cumberland-
Androscoggin-Kennebec-Interior Waldo-Interior Cumberland Highlands-
Southern Carroll-Merrimack-Belknap-Strafford-Cheshire-
Eastern Hillsborough-Interior Rockingham-
Western And Central Hillsborough-
429 AM EDT Mon Apr 18 2022

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Gusty winds are possible on Tuesday, as high as 25-35 mph.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ150>152-154-190830-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
429 AM EDT Mon Apr 18 2022

...STORM WARNING IN EFFECT FROM 2 AM TO 4 PM EDT TUESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ153-190830-
Casco Bay-
429 AM EDT Mon Apr 18 2022

...GALE WARNING IN EFFECT FROM 2 AM TO 4 PM EDT TUESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 4:03 AM EDTHigh Wind WatchGYXKnox, Waldo12 hr
Apr 18, 4:09 AM EDTGale WarningGYX35 hr
Apr 18, 4:09 AM EDTStorm WarningGYX35 hr
Apr 18, 3:55 PM EDTWind AdvisoryGYXFranklin, Lincoln, Oxford, Sagadahoc20 hr
Apr 18, 4:41 PM EDTCoastal Flood AdvisoryGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York23 hr

Nearby

High Wind Warnings in Maine, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.